# SDR SB08005

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2450 · AC Power Distribution System
- Part: Buss Tie
- Part number: 941D3352
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CLT  FLT 1054 - AIRCRAFT DEPARTED WITH THE LEFT GENERATOR ON MEL AND THE APU GENERATOR SUPPLYING LEFT AC BUSS.  DURING APPROACH INTO CLT, THE AIRCRAFT LOST THE LEFT AC BUSS (DURING ILS COUPLE UP) AND THE APU WOULD NOT RESTORE LEFT BUSS POWER.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AFTER SEVERAL MINUTES ON THE GROUND, THE LEFT AC BUSS POWER RESTORED ON ITS OWN.  CREW ALSO FOUND TR1 CIRCUIT BREAKER TRIPPED.  MAINTENANCE REMOVED AND REPLACED THE LEFT SIDE GENERATOR BUSS TIE BREAKER PER MM 24-21-41.  OPERATIONAL CHECK GOOD.  ALSO, REMOVED AND REPLACED NR 1 GENERATOR AND CSD PER MM 24-11-11-04 AND 24-21-11-04.  OPERATIONAL CHECK GOOD.  REMOVED MEL.
